# SDR DJFA2005052

- Difficulty date: January 23, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 5,917 hours, 4,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 45AS385107
- Part serial: 0126
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,917 hours, 4,950 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MX TEST FLT GEAR CYCLED TO DOWN POSITION RESULTING IN TWO GREEN & ONE RED LIGHT.  LEFT MAIN GEAR DID NOT SHOW DOWN AND LOCKED, WHICH WAS CONFIRMED BY RETARDING THE THROTTLE TO ACTIVATE THE LANDING GEAR WARNING HORN.  AFTER SEVERAL UNSUCCESSFUL GEAR EXTENSIONS, EMERGENCY GEAR EXTENSION PERFORMED WITH SAME INDICATIONS.  LOW APPROACH MADE SO TOWER COULD IDENTIFY GEAR POSITION.  TOWER STATED, GEAR APPEARED TO BE DOWN WITH THE GEAR DOORS OPEN.  UNEVENTFUL LANDING.  MX PULLED OVER CENTER BRACE INTO PROPER POSITION TO FULLY LOCK LEFT MAIN GEAR & OBTAIN CORRECT DOWN & LOCKED INDICATION.  LEFT MAIN GEAR DOWNLOCK ACTUATOR REPLACED, OPS CHECKS GOOD.  TEST FLIGHT SATISFACTORY.  ACFT RETURNED TO SERVICE.
